MAUDE Adverse Event Report: VERSACROSS RF WIRE; CATHETER, SEPTOSTOMY

VERSACROSS RF WIRE; CATHETER, SEPTOSTOMY
Model Number VXW-35-230-P
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While there was no patient injury reported, baylis medical company inc.Has decided to report this event due to the 30-minute procedural delay.Dhr review was completed for the lot in question, and it was confirmed that all devices met relevant requirements prior to release.
 
Event or Problem Description
A 30-minute procedural delay was reported due to the buckling of the versacross rf wire coating.The procedure was continued after user manipulation to allow for the versacross transseptal sheath to be exchanged over the wire.After the transseptal access, the versacross rf wire was exchanged for a different wire for the remaining mitraclip procedure.While there was no patient injury reported, baylis medical company inc.Has decided to report this event due to the procedural delay.

Brand Name
VERSACROSS RF WIRE
Common Device Name
CATHETER, SEPTOSTOMY
MDR Report Key11814363
Report Number9710452-2021-00028
Device Sequence Number11553689
Product Code DXF
UDI-Device Identifier00685447003311
UDI-Public(01)00685447003311(17)231218(10)VXFB100321
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2023
Device Model NumberVXW-35-230-P
Device Lot NumberVXFB100321
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;